I now have a rash that looks like goose bumps that starded on my arms. It has now spread all over my body. It is a burning rash that us turning my skin very dry. My hair is brittle and just breaks off. Has anyone experience this while on synthroid?
I don't know alot about the tsh or what the # would be on a normal scale/range. Stupid me just left it up to my doctor to manage my information & my health/condition & well-being without letting me know anything. We Learn! My ears ache and my hair is constantly falling out taking the same old medication I've taken for a number of years. More information leads to more of the ability in taking care of myself. I obviously don't have the right medication or amount to give me a nice normal life. So I'm about to make great changes to help myself & Others. However please give Us an update with your progress at hand. I don't know a thing about the rash and haven't heard of it before. You might be allergic to the medicine?! There are so many of Us on here with so much knowledge that can help you answer that question. I'm surprised that no one has answered this question already?! Please let Us know how you're doing? Totally embarrassed. I felt you deserved at least one person responding. Wish I could've been more help. Goodnight/GoodMorning & God Bless,
Yes, I experienced a rash and hives for 8months after being adjusted constantly on Synthroid. It was awful, and painful. They did not know what was causing it and it eventually went away. I had Graves Disease in 1989 and had RAI. Worst mistake I ever made. I was kept hyper thyroid on Synthroid after. It put me into A Fib eventually and I suffer with tremors when I get toxic. I have bounced back and forth and the endo's don't know what to do. I am dependent on it to live, but I cannot say I have a quality life at this point. Hyper, hypo... I now have been put into A-Fib from the side effects of to much Synthroid. When in doubt read the side effects and get the best Doctor you can find that listens to your needs. It's a rough road after 25 years of Synthroid. If anyone wants more particulars let me know. Remember the range on normals. It differs with everyone. My normals (where I feel good) are around TSH 3 to 5. As I get their idea of better numbers I have a racing heart, exhausted, memory lapse and IBS. It is living H... Listen to your body and remember your dose needs change with age, and time you have been on it. Good luck and if you want more information send a message.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 2 answers
Posted 28 Jul 2010 • 2 answers
Posted 18 Feb 2011 • 7 answers
Posted 21 Jun 2012 • 4 answers
Posted 1 May 2014 • 1 answer